MAUDE Adverse Event Report: VYAIRE MEDICAL NASOGASTRIC PRESSURE MONITORING TUBE SET,16FR ADULT; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL NASOGASTRIC PRESSURE MONITORING TUBE SET,16FR ADULT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VMAX ENCORE 22DNASOGASTRIC PRESSURE MONITORING TUBE SET,16FR ADULT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the liquid nutrient was fed into an avea nasogastric pressure monitoring tube set, liquid leak at the bottom end of the clear sleeve which holds three tubes together was observed (three tubes are for gas, liquid and pressure monitoring).

Brand Name
NASOGASTRIC PRESSURE MONITORING TUBE SET,16FR ADULT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11599999
Report Number2021710-2021-13592
Device Sequence Number11642961
Product Code CBK
UDI-Device Identifier10846446002683
UDI-Public(01)10846446002683(10)BA1211
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVMAX ENCORE 22DNASOGASTRIC PRESSURE MONITORING TUBE SET,16FR ADULT
Device Catalogue Number3001042
Device Lot NumberBA1211
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1